IPACS Electronic library

State estimation for bilinear impulsive control systems under uncertainties

Oxana Matviychuk
The state estimation problem for uncertain impulsive control systems with a special structure is considered. The initial states are taken to be unknown but bounded with given bounds. We assume here that the coefficients of the matrix included in the differential equations are not exactly known, but belong to the given compact set in the corresponding space. We present here algorithms that allow to find the external ellipsoidal estimates of reachable sets for such bilinear impulsive uncertain systems.
CYBERNETICS AND PHYSICS, Vol. 7, No. 1, 2018, pp. 35-41. https://doi.org/10.35470/2226-4116-2018-7-1-35-41
File: download
Copyright © 2003—2015 The Laboratory "Control of Complex Systems", IPME RAS